Pseudo-Differential Operators, Generalized Functions and Asymptotics

ISBN: 978-3-0348-0584-1 (Print) 978-3-0348-0585-8 (Online)

Table of contents (20 chapters)

  1. Front Matter

    Pages i-viii

  2. No Access

    Book Chapter

    Pages 1-26

    Elliptic Theory for Operators Associated with Diffeomorphisms of Smooth Manifolds

  3. No Access

    Book Chapter

    Pages 27-53

    The Singular Functions of Branching Edge Asymptotics

  4. No Access

    Book Chapter

    Pages 55-75

    The Heat Kernel and Green Function of the Sub-Laplacian on the Heisenberg Group

  5. No Access

    Book Chapter

    Pages 77-84

    Metaplectic Equivalence of the Hierarchical Twisted Laplacian

  6. No Access

    Book Chapter

    Pages 85-102

    The Heat Kernel and Green Function of a Sub-Laplacian on the Hierarchical Heisenberg Group

  7. No Access

    Book Chapter

    Pages 103-116

    L p -bounds for Pseudo-differential Operators on the Torus

  8. No Access

    Book Chapter

    Pages 117-172

    Multiplication Properties in Gelfand–Shilov Pseudo-differential Calculus

  9. No Access

    Book Chapter

    Pages 173-187

    Operator Invariance

  10. No Access

    Book Chapter

    Pages 189-197

    Initial Value Problems in the Time-Frequency Domain

  11. No Access

    Book Chapter

    Pages 199-217

    Polycaloric Distributions and the Generalized Heat Operator

  12. No Access

    Book Chapter

    Pages 219-238

    Smoothing Effect and Fredholm Property for First-order Hyperbolic PDEs

  13. No Access

    Book Chapter

    Pages 239-252

    A Note on Wave-front Sets of Roumieu Type Ultradistributions

  14. No Access

    Book Chapter

    Pages 253-270

    Ordinary Differential Equations in Algebras of Generalized Functions

  15. No Access

    Book Chapter

    Pages 271-282

    Asymptotically Almost Periodic Generalized Functions

  16. No Access

    Book Chapter

    Pages 283-296

    Wave Equations and Symmetric First-order Systems in Case of Low Regularity

  17. No Access

    Book Chapter

    Pages 297-305

    Concept of Delta-shock Type Solutions to Systems of Conservation Laws and the Rankine–Hugoniot Conditions

  18. No Access

    Book Chapter

    Pages 307-322

    Classes of Generalized Functions with Finite Type Regularities

  19. No Access

    Book Chapter

    Pages 323-339

    The Wave Equation with a Discontinuous Coefficient Depending on Time Only: Generalized Solutions and Propagation of Singularities

  20. No Access

    Book Chapter

    Pages 341-352

    Generalized Solutions of Abstract Stochastic Problems

  21. No Access

    Book Chapter

    Pages 353-369

    Nonhomogeneous First-order Linear Malliavin Type Differential Equation